MAUDE Adverse Event Report: JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number PMB4000DOC
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an orthopedic surgery (hip endoprosthesis) with tiva anesthesia, the customer noticed a burnt smell.Upon inspection, found that the connection between the power source and the docking station had started to melt.Before any fire occurred, the monitor was immediately switched off and disconnected from the mains.The patient was not harmed.
 
Additional Manufacturer Narrative
D10 concomitant products: pmb4000ceifu-we, pmb4000ceifu-we bis mon-ifu w europe (serial# j(b)(6) 186-0195-ams, 186-0195-ams aspect bis x x1 (serial# (b)(6) 186-0107, 186-0107 pic+ x1 (lot# gr106685) 186-0106, 186-0106 quatro sensor x25, (lot# unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted power supply connector stuck inside of the docking station charging port due to the connector housing melting.When examining the outer surface of the docking station, thermal damage was observed.Functionally, charring and thermal damage was observed on multiple components near the charging port on the board (pcba).The area of the pcba near the vent of the housing appeared to contain an ingress stain.The power cord was examined and there were no signs of exposed copper wires.The back metal plate inside of the docking station contained signs of corrosion along the top edge, however there was no obvious signs of thermal damage near the plate.The tablet was connected to ac power using a known good power supply and the system power on and completed post (power on self test) without generating any errors.When examining the tablet there were no signs of physical or thermal damage.The tablet was not affected by the docking station that was used at the time of the event.It was reported that during an orthopedic surgery (hip endoprothesis) with tiva anesthesia, the customer noticed a burnt smell.Upon inspection, found that the connection between the power source and the docking station had started to melt.Before any fire occurred, the monitor was immediately switched off and disconnected from the mains.There was no power outage at the time.The general power strip on the infusion stand was used.The anesthesia device was connected to a general socket in the operating room.The reported issue was confirmed.The most likely cause was traced to component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN  528604
Manufacturer (Section G)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN   528604
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22131312
Report Number2936999-2025-00337
Device Sequence Number7314853
Product Code OLW
UDI-Device Identifier10884521808300
UDI-Public10884521808300
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPTED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMB4000DOC
Device Catalogue NumberPMB4000DOC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11.
Patient SexFemale